RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 4, Pages 533–539 (Mi de9700)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

On the absence of positive solutions of second-order nonlinear elliptic equations in conical domains

Nguyen Manh Hung

Lomonosov Moscow State University

Full text: PDF file (1009 kB)

English version:
Differential Equations, 1998, 34:4, 532–539

Bibliographic databases:
UDC: 517.956
Received: 07.02.1996

Citation: Nguyen Manh Hung, “On the absence of positive solutions of second-order nonlinear elliptic equations in conical domains”, Differ. Uravn., 34:4 (1998), 533–539; Differ. Equ., 34:4 (1998), 532–539

Citation in format AMSBIB
\Bibitem{Ngu98}
\by Nguyen Manh Hung
\paper On the absence of positive solutions of second-order nonlinear elliptic equations in conical domains
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 4
\pages 533--539
\mathnet{http://mi.mathnet.ru/de9700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669782}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 4
\pages 532--539


Linking options:
  • http://mi.mathnet.ru/eng/de9700
  • http://mi.mathnet.ru/eng/de/v34/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Laptev, “The absence of global positive solutions of systems of semilinear elliptic inequalities in cones”, Izv. Math., 64:6 (2000), 1197–1215  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. G. Laptev, “Non-existence of solutions of semilinear parabolic differential inequalities in cones”, Sb. Math., 192:10 (2001), 1471–1490  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. Mitidieri, S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities”, Proc. Steklov Inst. Math., 234 (2001), 1–362  mathnet  mathscinet  zmath
    4. G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Math. Notes, 71:6 (2002), 782–793  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:61
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020